# SDR SWIA200110099

- Difficulty date: August 16, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- Aircraft time: 29,948 hours, 36,752 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Dc Buss
- Stage of operation: AP
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO PDX, EMERGENCY DC BUS 2 FAILED WHEN FLAPS WERE SELECTED 15 DEGREES.REMOVED AND REPLACED EMERGENCY DC BUS 2 CIRCUIT BREAKER IAW WM 20-00-07.  NO DEFECTS NOTED.
